Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43967
Title: On Laguerre–Hahn affine orthogonal polynomials on the unit circle from matrix Sylvester equations
Authors: Rebocho, Maria das Neves 
Issue Date: 2015
Publisher: Taylor & Francis
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Integral Transforms and Special Functions
Volume: 27
Issue: 2
Abstract: In this paper are derived recurrences for the reflection coefficients of Laguerre–Hahn affine orthogonal polynomials on the unit circle, including a form of the discrete Painlevé equations dP_V. The technique is based on the knowledge of the first-order differential equation for the Carathéodory function, combined with a re-interpretation, in the formalism of matrix Sylvester equations, of compatibility conditions for the differential systems satisfied by the polynomials.
URI: http://hdl.handle.net/10316/43967
Other Identifiers: 10.1080/10652469.2015.1092969
DOI: 10.1080/10652469.2015.1092969
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
GITR-2015-0128_fv Rebocho_ITSF 08_09_15.pdf357.75 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations

1
checked on Sep 14, 2020

Page view(s)

154
checked on Sep 21, 2020

Download(s)

87
checked on Sep 21, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.